# SDR CALA2017091103152

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 51,789 hours, 22,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST, CIDS MESSAGE FOR THE EPSU RT EXTERIOR LOAD.  REPLACED THE BULB ON TH ERIGHT OVERWING DOOR IAW AMM 33-51-15. OPS GOOD.
